# SDR A6WA202009187289

- Difficulty date: September 8, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 38,355 hours, 37,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Part serial: NSN
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DME ANTENNA CUTOUT HAS SCRATCHES ON ANTENNA PAD AREA OF FUSELAGE SKIN.  AIRCRAFT REMOVED FROM SERVICE.  LOCATED AND BLENDED OUT DAMAGE WITH .002" MATERIAL LOSS AND A MINIMUM REMAINING MATERIAL THICKNESS OF .054" WITHIN ALLOWABLE LIMITS, REF AIR WISCONSIN SUPP NO 20-120.
